# SDR JJBA202109153027

- Difficulty date: September 13, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 44,227 hours, 27,939 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ABOVE FA JUMP SEAT IS BROKEN. RESECURED EMERGENCY EXIT SIGN ABOVE FA JUMP SEAT. NO FURTHER DEFECTS NOTED
